Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hi,

I really need to know something,

I have always had slight anxiety for certain things but no more than anyone else would ya know,

like starting a new school and stuff like that, but nothing major.

but last summer my mom, stepdad, siblings, and I went on vacation to visit my family like we do every summer and my mom and stepdad ended up getting into an arguement which led to their seperation and my mom and siblings and I stayed where we had come to just visit, and my stepdad went back to where we lived and I wasnt too happy about it being a sophomore in highschool and all, and unexpectedly moving 1200 miles away from my friends and home but i was still OK. Anyways, I started school and it wasnt bad but after a couple weeks i started getting a little depressed and missing my old school and friends and stuff and so i stopped going to school, i was sleeping all day, barely eating, crying alot, had thoughts of suicide, i just didnt feel like anything was ever going to get better, and then i moved in with my cousin and her girlfriend and i was feeling alot better, but still not going to school, which at my age was illegal and the courts started getting involved, so i tried to go back but then i just got such bad anxiety and i hid in the bathroom most of the day, and so i stopped going again and then i started going to court and then put a chins on me, threatened to put me into states custody, still didnt go to school, then they threatened to put me in juvi till i was 18 so i worked up the courage to just finish the 4 months of school that was left and i was doing ok, i was just keeping to my self and getting through the days, but like a month before school was over i was having trouble sleeping and my boyfriend offered to give me some trazodone to help me sleep and the first night i took it and i felt fine the next day, then i took it that night and the next day i felt very weird and dizzy and i thought i was just dehydrated, and so i took it again that night and the next day i woke up and felt VERY weird, and i didnt take again since, but the day after that i went to school and i just felt like i was in a dream, like nothing was real, i couldnt even recognize my own voice and i had the worst anxiety i almost passed out in my homeroom, i got dismissed before homeroom was even over, and for a while i felt that same feeling and it freaked me out and its been a few months since then and it hasnt gotten 100% better but its certainly not as bad, but i feel like i cant do anything anymore, i cant go to amusement parks cause i get so worked up, i cant go on rides cause i get too worked up, i cant even go to the mall cause i get too worked up, and ive looked up signs of depersonalization and they all explain what i feel. can anyone help me out? AT ALL? please. i dont think i can go another day living like this, i just want to feel like myself again :(

BTW, the trazodone were 100 mg and before that i was prescribed paxil but i never finished it, if that would help at all.

some one please help me out here.
 
G

·
DP is typically the result of chronic long term stress, which you have clearly experienced based on your post. The first step to recovery is stopping the cycle of stress by learning to not fear your symptoms; fearing the symptoms creates more stress and thus creates more DP. The best way to learn how to stop fearing your symptoms is to get involved in life and activities while not focusing on or letting your DP symptoms bother you. It will be hard at first, but eventually you will get to the point where the symptoms are not nearly as scary and then they will not be as intense.
 
1 - 2 of 2 Posts
Top